Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: May need to stop EMSAM--any withdrawal symptom

Posted by Roslynn on July 1, 2008, at 20:41:22

In reply to Re: May need to stop EMSAM--any withdrawal symptom Roslynn, posted by Racer on July 1, 2008, at 18:53:45

>
> Some of the pharmaceutical companies do allow you to have insurance, others don't. Also, you can sometimes get a single-patient waver from your insurance company, if your doctor makes a case for it being a medical necessity.
>
> I stopped EMSAM after about 13 weeks, with no problem. I was at 9mg, and just stopped. Since I'd been feeling worse on it, I felt better -- which is a sort of withdrawal symptom I didn't mind having, you know?
>
> Good luck -- with both issues.
>
Racer, thank you so much! Hope you are doing well.

Roslynn

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roslynn thread:837489
URL: http://www.dr-bob.org/babble/20080626/msgs/837571.html